# SDR FDEA2019120653183

- Difficulty date: December 5, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,599 hours, 23,247 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: S282T0011
- Part serial: 0885
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

REPEAT WRITE UP.  REJECTED TO AT 60KTS FMC MESSAGE "TAKEOFF SPEEDS DELETED" TAKEOFF SPEEDS DISAPPEARED.  MULTIPLE EICAS CAUTIONS INCLUDING AUTOTHROTTLE, FUEL CONFIG, TAT PROBE AND PROBE HEAT.  REMOVED AND REPLACED NR 1 TRU.
